# SDR ASAA2019050729262

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,250 hours, 14,348 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 XMIT ACTS INOP, (OR VERY LOW RNG). HF2 XMIT WORKS GOOD AND BOTH RECEIVE GOOD. GROUNDED - YES. CHECKED & RELEASED PER MEL 23-11A, NR 1 HF INOP. PERFORMED MULTIPLE OPS TESTS OF HF NR 1 XMIT AND RECEIVE WITH SFO AND OTHER AIRCRAFT PER AMM 23-11-00-730-801. OPS TESTS GOOD. THIS CLEARS MEL 23-11A.
